# SDR SWAA2025021887822

- Difficulty date: January 20, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 65,760 hours, 39,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAKER PANEL IS CRACKED AT BS 540 LBL 1 WL208 BREAKER PANEL IS CRACKED AT BS 540 RBL1 WL208<[01] REPLACED BREAKER PANEL AT BS 540 RBL1-RBL25 WL208 PER SRM 51-40-02 AND DWG#143A0060 ID:0036 REV:A;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
